# SDR SWAA2016101008568

- Difficulty date: October 4, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EMERGENCY EXIT LIGHT BATTERY PACK INOPERATIVE.    REMOVED AND REPLACED BATTERY PACK IAW AMM.
